# SDR CA151208003

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 39,740 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S4340131004
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW WAS UNABLE TO LOWER THE LANDING GEAR. THE CHECKLIST WAS CARRIED OUT AND A MANUAL GEAR EXTENSION WAS SUCCESSFULLY CARRIED OUT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT BUT DID REQUIRE A TOW TO THE GATE.  AN EMERGENCY WAS NOT DECLARED.  LDG SAFTEY VALVE 49GA FOUND SHORTING TO GROUND. 49GA LDG SAFTEY VALVE REMOVE/INSTALL IAW AMM 32-31-17.
